manuscripta mathematica

, Volume 54, Issue 3, pp 361–372 | Cite as

Über die Existenz gemeinsamer Elemente bester Approximation bezüglich zweier Normen

  • B. Nassopoulos
  • G. Pantelidis


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    DAY,M.M.: Some characterizations of inner-product spaces, Trans. Amer. Math. Soc., 62 (1947), 320–337Google Scholar
  2. [2]
    DIEUDONNÉ,J.: Foundations of Modern Analysis, Academic Press, New York and London, 1969Google Scholar
  3. [3]
    JAMES,R.C.: Orthogonality and linear functionals in normed linear spaces, Trans. Amer. Math. Soc., 61 (1947), 265–292Google Scholar
  4. [4]
    KÖTHE,G.: Topologische lineare Räume I, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960Google Scholar
  5. [5]
    NASSOPOULOS,B.: Radiale Homöomorphien im Rahmen der Approximationstheorie (griechisch), Dr. Thesis 1977Google Scholar
  6. [6]
    SINGER,I.: Best approximation in normed linear spaces by elements of linear subspaces, Springer-Verlag, Berlin-Heidelberg-New York, 1970Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • B. Nassopoulos
    • 1
  • G. Pantelidis
    • 1
  1. 1.Nationale Technische HochschuleAthenGriechenland

Personalised recommendations